A 24-year-old female asked:
Disclaimer

Dr told me I had a yeast infection. Got a pill for one day & I went to buy Monistat because the itching wasn't subsiding & the inside of my vagina still looked white. I had sex & next day I saw my urethra area is dark brown while the rest is pink?

1 doctor answer
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Obgyn exam: Consider having your Obgyn do an examination. Yeast infections do not typically cause a brown discoloration of the periurethral area. Your doctor can do a pelvic exam. They can confirm the yeast infection has resolved. They can evaluate for other causes of genital itching and determine if any hyper pigmentation abnormalities are present.
Answered on Aug 5, 2017

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Yvette Westford
19 years experience in Obstetrics and Gynecology
Recurrence: May need retreatment or Diflucan (fluconazole).
1
1 thank
A 28-year-old female asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Resistant yeast?: As you suspect, your symptoms are typical for a yeast infection. Some yeasts are resistant to the "azole" drugs like monistat; or maybe it's something ... Read More
A 26-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Vaginal itching: This could conceivably be caused by numerous different things, and the best approach would be to let a gynecologist examine you and establish a cause ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Maybe not yeast...: Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse. If that's the case, g ... Read More
1
1 thank

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month